MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 80617
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the microcatheter was fractured.A 130/20 renegade stc 18 infusion catheter selected for use.Upon unpacking, it was noted that themicrocatheter was fractured.The procedure was completed with another of the same device.No complications reported and patient was stable.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Analysis of the hub, tip and inner/outer shaft included microscopic and visual inspection.Inspection revealed a complete separation of the shaft located 41mm from the strain relief.The fracture faces of the device had tensile damage.Analysis of the rest of the device found no other damage or defective.
 
Event or Problem Description

Brand Name
RENEGADE STC 18
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9458617
Report Number2134265-2019-15533
Device Sequence Number3072638
Product Code DQO
UDI-Device Identifier08714729444442
UDI-Public08714729444442
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K023681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2022
Device Model Number80617
Device Catalogue Number80617
Device Lot Number0023418369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2019
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight60